MAUDE Adverse Event Report: CARDINAL HEALTH POLYUR FEED TUBE 6.5FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH POLYUR FEED TUBE 6.5FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461420
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the end of the feeding tube (where the syringe attaches) came off of the tube when the rn was removing the tube from the infant.Per additional information received on (b)(6) 2022, there was no medical intervention required.And there was no injury reported.They had the tube replaced.The entire device was retrieved, no pieces were left in the patient.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
One sample with unknown lot number was received for evaluation.After performing a visual inspection, the separation of the purple connector was observed.The device history record review could not be performed since no lot number was provided from customer complaint report.A gemba walk was carried out with the multifunctional team on the production line.It was determined that the detachment of the purple connector was due to the lack of solvent.An improvement opportunity was detected to update the standard work instruction to prevent the reoccurrence of the reported condition.No further actions are required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
POLYUR FEED TUBE 6.5FR X 20
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15214069
Report Number9612030-2022-03350
Device Sequence Number11289852
Product Code KNT
UDI-Device Identifier10884521067936
UDI-Public10884521067936
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461420
Device Catalogue Number461420
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown